# SDR ASAA2023082944853

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,519 hours, 9,264 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074847
- Part serial: 7610
- Condition: Faulty
- Location: #1 Engine
- Part time: 63,234 hours, 21,699 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE RUN START LEFT LEFT DUCT PRESSURE INDICATOR SHOWED 9 PSI AND THEN A SPLIT BETWEEN LEFT AND RIGHT INDICSATORS OF GREATER THAN 20 PSI ABOVE IDLE. GROUNDED - YES. PERFORMED ENGINE AIR BLEED HEALTH CHECK AND FOUND HIGH STAGE REGULATOR AND HGH STAGE VALVE AT FAULT.REMOVED AND REPLACED HIGH STAGE REGULATOR REF MM 36-11-07-000-801 AND 36-11-07-400-801 AND REMOVED AND REPLACED HIGH STAGE VALVE REF MM 36-11-06-000-801 AND 36-11-06-400-801 OPS AND LEAK CHECK GOOD.DUCT PRASSURE HOLDS STEADY FOR BOTH SIDED @ 20 PSI.GROUND VERIFICATION SUCCESSFUL.
